Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Persistent ringing in ears post taking meclizine. How long will it take to cure?

i went to the doctor because my ear started ringing, had a mild temp and was diagnosed with sinus infection as well as having wax build up in my ears. My ears were flushed out and I have been taking an antibiotic and I was also given meclizine to help dry my ears out. That was 5 days ago and I am still experiencing ringing in one of my ears. How long should it take for that to go away or at what point do i need to have it looked at again?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
it will take a months time to settle the issue ,drink plenty of water avoid oily foods and soft drinks .you should do gargles and take some green tea I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor